RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1997, Volume 3, Issue 2, Pages 587–623 (Mi fpm225)  

This article is cited in 5 scientific papers (total in 5 papers)

On differential inclusions of second order

V. V. Filippov

M. V. Lomonosov Moscow State University

Abstract: We introduce the scheme of the structure of the Cauchy problem theory for differential inclusions of second order. We show how to use our topological structures in theory of boundary values problems. We point new relations on the level of equations with continuous right-hand sides too.

Full text: PDF file (1234 kB)

Bibliographic databases:
UDC: 517.911.5+517.927.4
Received: 01.03.1996

Citation: V. V. Filippov, “On differential inclusions of second order”, Fundam. Prikl. Mat., 3:2 (1997), 587–623

Citation in format AMSBIB
\Bibitem{Fil97}
\by V.~V.~Filippov
\paper On differential inclusions of second order
\jour Fundam. Prikl. Mat.
\yr 1997
\vol 3
\issue 2
\pages 587--623
\mathnet{http://mi.mathnet.ru/fpm225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1793461}
\zmath{https://zbmath.org/?q=an:0907.34011}


Linking options:
  • http://mi.mathnet.ru/eng/fpm225
  • http://mi.mathnet.ru/eng/fpm/v3/i2/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “On the existence of periodic solutions of equations with strongly increasing principal part”, Sb. Math., 193:11 (2002), 1707–1729  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Filippov, “On Fucik Spectra and Periodic Solutions”, Math. Notes, 73:6 (2003), 859–870  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Gabdrakhmanov, SR, “Solution spaces and the Fucik spectrum”, Differential Equations, 39:3 (2003), 313  mathnet  crossref  mathscinet  zmath  isi
    4. Zuev, AV, “On the Neumann problem for an ordinary differential equation with discontinuous right-hand side”, Differential Equations, 41:6 (2005), 791  mathnet  crossref  mathscinet  zmath  isi  elib
    5. Zuev, AV, “On the Dirichlet problem for a second-order ordinary differential equation with discontinuous right-hand side”, Differential Equations, 42:3 (2006), 340  mathnet  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:218
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021